Advertisement -- Learn more about ads on this site.


    LOFLLAMA   52,223
SparkPoints
50,000-59,999 SparkPoints
 
 

BIG FAT LIAR!


Friday, August 16, 2013

Depression has once again sneaked into my life. SNEAKED...weird word??? Whatever! Snuck isn't a word??? Maybe not so much sneaked as BELLY FLOPPED! Seriously, how can someone who has suffered from Bipolar all their life not see depression???

I'll tell you how. It didn't come in with a flag or banner. It didn't even come in waving it's arms. It didn't fly in screaming, 'I want to DIE' like it did when I was young. It didn't even go to that place I used to call my 'dark pages'. Referring to my journal that horrified anyone who read it! Nope, it just came in & sat down next to me on the couch! The couch that now has my permanent butt print on it!

What's weird is I have absolutely NO idea how long I've been depressed. A month...at least. 6 months?...Maybe. A year...I think so! In September to December last year I was trying mood stabilizers. Why? IDK! I mean, I know, but it seemed more circumstantial. In December I was suicidal from Lamictal. I have no doubt it was the medication! I haven't even considered suicide in YEARS! My son deserves way better than a mom who would steal herself from him!!!

The great thing is that 2 days ago I decided I was depressed. Yesterday I went to my Dr. I'm already on a new anti-depressant. Yep, I don't fool around! I was on Zoloft for 16 years. On the highest dose they give for more than half of that time, so they weren't going to do anything with that medicine for me. Sara (My Dr) had never heard of 16 years on the same anti-depressant. Pristiq is what she decided on. They have to be VERY careful with my stomach! In fact, today I'm having heartburn. I sure hope it isn't the new medicine. I just want to switch meds! i don't want a year of trying new junk that's just going to make me sick, but not change my depression! I think that's a HUGE part of me not admitting I was having symptoms of depression this time!

I still believe attitude is a giant part of overall mental health. People say they had a bad childhood. I've know maybe 3 people in MY ENTIRE LIFE who didn't!!! SERIOUSLY...we all had bad childhoods! Get over it! I'm not saying that to be mean! I'm saying it so we quit letting ANYONE ELSE have ANY control over us! Think about it! Your ABUSER is STILL ABUSING YOU!!!! I am not allowing it! EVER! I WAS a little kid! I'm a grown woman now....FEAR ME!

Oh, weird side note! I asked Sara to look at my weight over the last year. I keep saying I fluctuate between 135-145. That's NOT entirely true. In April I was 137....EVERY OTHER MONTH in the last year I have weighed more than 140. The month before I was 146. The month after I was 144. So.....WHY DO I FEEL SO HUGE????

SHARE
  Member Comments About This Blog Post:

CHERYLE51 8/18/2013 8:42PM

    So sorry Lisa,
I should have figured something was wrong when I hadn't really heard anything from you. So sorry about the depression. I am a lot better while on the medication. I don't have the extreme lows. It is sad that we have to deal with all this. I have been working 8 hours which is unusual as I normally only work four. It has been an adjustment to everyone. emoticon

Report Inappropriate Comment
THRIVE365 8/18/2013 2:18AM

    emoticon

Report Inappropriate Comment
CURRAHEE68 8/17/2013 2:58AM

    I find many of the depression symptoms have never left me. But the big one of getting physical with people is under control with the meds I take. I have been on trazadone for 20 plus years and Fluoxetine for almost 20. I know the trazadone is still working because when I ran out recently for 2 months, I was going nuts. When I restarted it I was getting much better by the 2 month, I think. But this is the second month, so we shall see.
Good luck with the new one.

Report Inappropriate Comment
WOWEETOO 8/16/2013 9:12PM

    because..you are not the size 0 to 4 you PERCEIVE everyone else to be which is not true..i weigh 105 and i wear a 12 and a 14 and a large and look and feel fat..i am not but it's still there keeps me on the straight and narrow in maintaining..will i ever lose my sagging skin?? probably not but it's better than it was and probably as good as it will get for sure
you sound and look goegeous my dear be happy
the lady mary loves you
emoticon

Report Inappropriate Comment
LITTLERLINDA 8/16/2013 7:08PM

    I'm glad you're feeling better! and I'm hoping this medicine doesn't mess with your tummy. It's funny how depression can slide in and the next thing I know, I'm way down that path. Good for you for taking control so quickly! :)

Report Inappropriate Comment
JOANNIE90 8/16/2013 6:33PM

  Hang in there girl---I know what you are going through. If they ever find a medicine that work for you you will be a lot happier. emoticon

Report Inappropriate Comment
AWESOMECHELZ 8/16/2013 6:15PM

    Sounds like your doctor wasn't the one giving Zoloft all this time but someone else? You said she never heard someone being on Zoloft that long. She sounds like a very nice lady though. It is hard to find good doctors sometimes (well, many times). I hope the meds aren't making you sick either. Sometimes it just takes time to adjust. Good luck!! emoticon
Love, Chelsea emoticon emoticon emoticon

Report Inappropriate Comment
GODDREAMDIVA1 8/16/2013 5:21PM

    emoticon

Report Inappropriate Comment

Add Your Comment to the Blog Post


Log in to post a comment.